MAUDE Adverse Event Report: CANADIAN HOSPITAL SPECIALTIES LIMITED MISI-MEDICAL IMAGING SOLUTIONS INTERNATIONAL; INJECTOR AND SYRINGE, ANGIOGRAPHIC

CANADIAN HOSPITAL SPECIALTIES LIMITED MISI-MEDICAL IMAGING SOLUTIONS INTERNATIONAL; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 400109
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ct scan injector syringe broke while initializing and made a popping sound.Not used on a patient.Sterile saline was in the syringe.Syringe was removed and checked area for broken parts.

Brand Name
MISI-MEDICAL IMAGING SOLUTIONS INTERNATIONAL
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
CANADIAN HOSPITAL SPECIALTIES LIMITED
5800 west state road 80
lot 219
labelle FL 33935
MDR Report Key23973834
Report Number23973834
Device Sequence Number13437935
Product Code DXT
UDI-Device Identifier00628725095141
UDI-Public(01)00628725095141
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
Report Date (Section F) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number400109
Device Catalogue Number400109
Device Lot Number208676
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/09/2025